Aa
A
A
A
Close
Gastroenterology Community
31.5k Members
Avatar universal

Flagyl and diarrhea ?

Does flagyl course nausea and Diarrhea ? I starting using it for a possible c diff infection. Is it possible to have c diff and be treating it and still have diarrhea. Or can it be another side effect from antibiotic flagyl? Does any one. Need some help here to figure this out.
5 Responses
Avatar universal
Flagyl can cause nausea and diarrhea. Many of the antibiotics do. C. diff also causes nausea and diarrhea, so it may be difficult to figure out.
Avatar universal
Thanks..
329165 tn?1515475590
Hi there,

Whenever you take an antibiotic of any sort, you should always eat Yogurt and drink Pro-biotics as antibiotics interfere with the normal flora in your stomach and that can cause nausea and diarrhoea.

Go to your nearest Chemist and get Pro-biotics.

All the best,
Avatar universal
I'm a little down, I've had this bug before and had to take flagyl for it. I was a lot younger then and tuck it like candy with no issues. Now I couldn't tolerate one day of it. Also I am using a probiotic that's from the natural brand, lactobacillus and noticed its causing me bad gas and constipation. Any good probiotics that don't do this?
329165 tn?1515475590
Hi there,

Remember the Yogurt tip and you can try Metamucil instead of pro biotics.  Metamucil has an ingredient:  physillium husk - that acts as the intestine/stomach broom
Have an Answer?
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Learn which OTC medications can help relieve your digestive troubles.
Is a gluten-free diet right for you?
Discover common causes of and remedies for heartburn.
This common yet mysterious bowel condition plagues millions of Americans
Don't get burned again. Banish nighttime heartburn with these quick tips
Get answers to your top questions about this pervasive digestive problem